IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Space, Aeronautical and Navigational Electronics (SANE) [schedule] [select]
Chair Hirokazu Kobayashi (Osaka Inst. of Tech.)
Vice Chair Takahide Mizuno (JAXA), Toshifumi Moriyama (Nagasaki Univ.)
Secretary Kenichiro Maki (JAXA), Yasushi Obata (Mitsubishi Electric)
Assistant Atsushi Kezuka (ENRI), Manabu Akita (Univ. of Electro-Comm.)

Conference Date Thu, Jan 26, 2017 10:30 - 17:35
Fri, Jan 27, 2017 10:20 - 16:25
Topics Positioning, navigation, Radar and general 
Conference Place Nagasaki Prefectural Art Museum 
Address 2-1, Dejima-cho, Nagasaki-shi, Nagasaki-ken, 850-0862 Japan.
Transportation Guide http://www.nagasaki-museum.jp/english/
Contact
Person
Prof. Toshifumi Moriyama
Sponsors This conference is co-sponsored by IEEE AES Society Japan Chapter.

Thu, Jan 26 AM 
Chair: Akitsugu Nadai (NICT)
10:30 - 11:45
(1) 10:30-10:55 Mapping Profile of Stepped Multiple Frequency CPC Radar on Obstacle Avoidance. Takashi Shiba, Yoshiaki Ando, Toshiyuki Ota, Teijiro Sakamoto, Masato Watanabe, Manabu Akita, Takayuki Inaba (UEC)
(2) 10:55-11:20 Field Experiment and Clutter Suppression Performance Evaluation for ELD-STAP using Stepped Multiple Frequency CPC Rader Kazuhiro Watanabe, Masato Watanabe, Manabu Akita, Takayuki Inaba (EUC)
(3) 11:20-11:45 Studies on Combining Multiple Received Signals of Radar to Detect by Beat Frequency Hideyuki Awazu, Yasunori Kato, Ryuhei Takahashi, Toru Takahashi, Hirohisa Tasaki (Mitsubishi Electric)
  11:45-13:00 Break ( 75 min. )
Thu, Jan 26 PM 
Chair: Jun Sonoda (NIT, Sendai College)
13:00 - 14:15
(4) 13:00-13:25 A Study on the Post Parallelizad Procesing for Single Frequency Kinematic Positioning Hriomi In, Hiroyuki Hatano, Masahiro Fujii, Atsushi Ito, Yu Watanabe (Utsunomiya Univ.)
(5) 13:25-13:50 Analysis of a reflective wave of GPS signal from a hangar Shinji Saitoh, Takahiro Aso, Sonosuke Fukushima (ENRI)
(6) 13:50-14:15 A Study on Positioning Error Reduction using Doppler Frequency under Multipath Environment Kazuma Muto, Hiroyuki Hatano, Masahiro Fujii, Atsushi Ito, Yu Watanabe (Utsunomiya Univ.)
  14:15-14:25 Break ( 10 min. )
Thu, Jan 26 PM 
Chair: Hirokazu Kobayashi (OIT)
14:25 - 15:15
(7) 14:25-15:15 [Special Invited Talk]
Microwave metamaterials for increased survivability of future systems
Andrey V. Osipov, Erich Kemptner, Ezgi Ozis (DLR), Hirokazu Kobayashi (OIT)
  15:15-15:20 Break ( 5 min. )
Thu, Jan 26 PM 
Chair: Manabu Akita (UEC)
15:20 - 16:35
(8) 15:20-15:45 Object Identification by Ground Penetrating Radar using Deep Learning with Radar Images using FDTD Method on GPU Cluster Jun Sonoda (NIT, Sendai College), Tomoyuki Kimoto (NIT, Oita College)
(9) 15:45-16:10 A method of tracking with multiple filters in an automotive millimeter-wave radar
-- An evaluation by simulation --
Tomohiro Kakuta, Kaichi Fujimura, Manabu Akita, Yoshio Kosuge, Takayuki Inaba (UEC)
(10) 16:10-16:35 A Method for Fractal Information Structure in Positioning of Moving Points Toshiki Kinjo, Kengo Fukuzumi, Kenichi Kamijo (Toyo Univ.)
  16:35-16:45 Break ( 10 min. )
Thu, Jan 26 PM 
Chair: Yasushi Obata (Mitsubishi Electric)
16:45 - 17:35
(11) 16:45-17:10 Time Based Location System Using one Transmitter and Several Receivers Yoshio Kosuge, Tadashi Koga, Hiromi Miyazaki, Xiaodong Lu (ENRI), Manabu Akita, Takayuki Inaba (UEC)
(12) 17:10-17:35 Improvement of TDOA Localization Error by TSOA Hiromi Miyazaki, Yoshio Kosuge (ENRI), Toshiyuki Tanaka (Nagasaki univ)
Fri, Jan 27 AM 
Chair: Toshifumi Moriyama (Nagasaki Univ.)
10:20 - 12:00
(13) 10:20-10:45 A Study on an Air Traffic Control Difficulty Index Based on Controller's Proximity Recognition Trials Sakae Nagaoka, Hiroko Hirabayashi, Mark Brown (ENRI/MPAT)
(14) 10:45-11:10 Study on position estimation method by using unbalanced fed ultra low profile inverted L antennas Mitsunaga Mori, Mitsuo Taguchi (Nagasaki Univ)
(15) 11:10-12:00 [Special Talk]
The retrieval of precipitatoin rate and drop size distribution by the Dual-freqeuncy Precipitation Radar of the Global Precipitation Measurement mission
Shinta Seto (Nagasaki Univ.)
  12:00-13:00 Break ( 60 min. )
Fri, Jan 27 PM 
Chair: Atsushi Kezuka (ENRI)
13:00 - 14:40
(16) 13:00-13:25 Antenna system for estimation of fresh concrete components -Part 3- Takahiro Hirano, Takafumi Fujimoto, Toshiyuki Tanaka (Nagasaki Univ.)
(17) 13:25-13:50 Fundamental study on simplified estimate of buried object Hiroaki Yamamoto, Toshiyuki Tnanaka, Toshifumi Moriyama (Nagasaki Univ)
(18) 13:50-14:15 Development of Trial System for Experiment of PCHPRF 79GHz Millimeter Wave Radar. Takashi Shiba, Masato Watanabe, Masahiro Ishii, Manabu Akita, Takayuki Inaba (UEC)
(19) 14:15-14:40 A study on height measurement error by cross track interference SAR Akitsugu Nadai, Jyunpei Uemoto, Syoichiro Kojima, Toshihiko Umehara, Tatsuharu Kobayashi, Takashi Matsuoka, Seiho Uratsuka (NICT)
  14:40-14:45 Break ( 5 min. )
Fri, Jan 27 PM 
Chair: Hirokazu Kobayashi (OIT)
14:45 - 16:25
(20) 14:45-15:10 Synthetic Aperture Processing in Consideration of a Radius to the Hemispherical Breast Phantom with the Breast Cancer Junpei Oishi, Toshiyuki Tanaka, Toshifumi Moriyama (Nagasaki Univ.)
(21) 15:10-15:35 Inspection of cavity in the concrete using FBTS Algorithm with Multigrid Algorithm Akio Hiroshige, Kouichi Tochiki, Toshiyuki Tanaka, Toshifumi Moriyama (Nagasaki Univ)
(22) 15:35-16:25 [Special Talk]
Inverse Scattering Problem
Takashi Takenaka (Nagasaki Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
SANE Technical Committee on Space, Aeronautical and Navigational Electronics (SANE)   [Latest Schedule]
Contact Address Ken-ichiro Maki (JAXA)
TEL: 050-3362-5421
E-: jaxa

Yasushi Obata (Mitsubishi Electric)
TEL: 0467-41-2522
E-: ObaYadrMibiElectc 


Last modified: 2017-01-16 12:18:01


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SANE Schedule Page]   /  
 
 Go Top  Go Back   Prev SANE Conf / Next SANE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan